MAUDE Adverse Event Report: MASIMO - 40 PARKER M-LNCS YI; OXIMETER

MASIMO - 40 PARKER M-LNCS YI; OXIMETER
Model Number 2505-2
Medical Device Problem Codes Incorrect Measurement (1383); Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensors were evaluated.Four (4) sensors passed visual inspection with no damage observed.Eeprom content verification did not identify any issues.The sensors failed continuity testing due to an open connections on the red conductor, along the length of the cables.When the sensors were connected to a masimo monitoring device, the device was able to generate a "replace sensor" error message.The customer complaint was duplicated.Initial reporter zip code exceeded the maximum number of allowable digits, the zip code is as follows: (b)(6).
 
Event or Problem Description
The customer reported fifteen m-lncs y-i sensors, some occur sensor off, some occur replace sensor, some spo2 and bpm are very low, all the issues are intermittent, the customer couldn't match the issue with the corresponding sensor.No patient incident or consequences were reported.

Brand Name
M-LNCS YI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6907170
Report Number2031172-2017-00920
Device Sequence Number19057309
Product Code DQA
UDI-Device Identifier00843997003254
UDI-Public00843997003254
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/01/2019
Device Model Number2505-2
Device Catalogue Number2505
Device Lot NumberK16JXE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2017
Initial Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1